# SDR 2023FA0000705

- Difficulty date: November 2, 2023
- Submitted: November 2, 2023
- Operation: General aviation
- Aircraft: N1956V
- Make and model: Cessna 172S
- Aircraft serial: 172S9934
- Aircraft time: 79,386 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 052323124
- Condition: Cracked
- Location: Zone 600
- Part time: 7,938 hours, 7,938 cycles
- Component: Wing, Cessna
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK TO SKIN BRACKET P/N 0523231-24 ARE CRACKING ON ALL OF OUR CESSNA 172SD MODEL AROUND 7500 HOURS.
